# SDR 2022FA0000661

- Difficulty date: November 1, 2022
- Submitted: November 1, 2022
- Operation: General aviation
- Aircraft: N706ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2881023
- Aircraft time: 3,807 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1030
- Part serial: NA
- Condition: Detached
- Location: Mlg
- Part time: 3,807 hours, 3,807 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT L/H MASTER CYLINDER PISTON PULLED OUT OF HOUSING WHEN PARKING BRAKE APPLIED. CAUSING THE L/H RUDDER PEDAL TO FALL BACKWARDS. SNAP RING RETAINS GLAND HOLDING PISTON INSIDE OF MASTER CYLINDER.
